# SDR 2008UALA04313

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 51,854 hours, 19,001 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LT SIDE OF AC BY PRESSURE RELIEF VALVES INOP.  FOUND LIGHT INOP.  REPLACED LAMP. OP CHECKS GOOD.
